# SDR DALA2016012100734

- Difficulty date: January 20, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 50,973 hours, 20,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK BS 520, LBL 24 GOUGED ON CROWN.  MAINTENANCE  REMOVED DAMAGE AND REPAIRED SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
